Join the 'Simvastatin' group to help and get support from people like you.
We found 224 questions associated with the 'Simvastatin' topic.
I started simvastatin this summer. The last few weeks my legs and ankles began hurting now I have foot cramps that twist my feet and headaches. I'm going to stop and see if they go away. ...
Posted 28 Oct 2011 • 20 answers
I was prescribed Lipitor by my physician. But I heard that Simvastatin (Zocor) has less of a negative effect on the body than Lipitor. Is it true?
Posted 13 Aug 2009 • 7 answers
Posted 12 Jan 2012 • 3 answers
My doc switched me to sim when he found my cholesterol was still high.
Posted 30 Jan 2012 • 1 answer
... cramps at night while I sleep,fingers cramps every now and then,numbness and tingling in my feet when I stand on them for any length of time and flushing red face everyday which is my biggest ...
Posted 1 Apr 2012 • 6 answers
... when I am taking blood pressure meds I take Benicar 40 mg, 1 a day, Amlodipine 2.5,1 a day, Furosemide 20mg, 1 a day, Simvastatin 40mg, 1 a day and I take synthroid 75, 1 a day..my left hand has ...
Posted 26 Aug 2009 • 2 answers
Posted 6 May 2012 • 2 answers
Side effects - suffered with anxiety/depression so stopped taking Simvastatin 4.5 months ago, still a bit anxious but much better. When on Simvastatin could not bear travelling in cars/planes/trains, ...
Posted 26 Mar 2014 • 3 answers
I have now taken 4 different statins, simvastatin, pravastatin, lovastatin and atorvastatin. They all caused me muscle and joint soreness, my hands ache so bad and I seem to have lost some strength ...
Posted 2 Jul 2013 • 5 answers
losing all my hair
Posted 1 day 20 hours ago • 0 answers
Posted 20 days ago • 1 answer
25 mg hydrochlorothiazide 200mg Diltiazem 20mg simvastatin 100mg allopurinol 88mcg eutirox 50mg losartan
Posted 2 Sep 2015 • 0 answers
Ran out of 40 mg tablets. Have reordered. Still have leftover unexpired 80 mg tablets.
Posted 22 Aug 2015 • 1 answer
Posted 23 Jun 2015 • 2 answers
I was on simvastatin in 2013 and was put in the hospital with dehydration,cramps and muscle pain. My
... muscles were starting to deteriorate. I was told immediately to stop the simvastatin. I stopped and I felt better, but my cholesterol went back up. So now in 2015 I started taking it again, been ...
Posted 6 Jun 2015 • 3 answers
Ask a Question
Related Condition Support Groups
High Cholesterol, Cardiovascular Risk Reduction, High Cholesterol - Familial Heterozygous, High Cholesterol - Familial Homozygous, Hyperlipoproteinemia, Hyperlipoproteinemia Type IIa (Elevated LDL), Hyperlipoproteinemia Type IV (Elevated VLDL), Hyperlipoproteinemia Type IIb (Elevated LDL + VLDL), Hyperlipoproteinemia Type III (Elevated beta-VLDL + IDL)
Related Drug Support Groups
Simvastatin Patient Information at Drugs.com
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)